Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 77, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 4, 2008, 1:46 AM CDT for Maries County, Phelps County, Pulaski County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 1:46 AM CDT (06:46 UTC)
- Expired
- Jun 4, 2008, 4:56 AM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Maries County, MO, Phelps County, MO, Pulaski County, MO
The radar
The St Louis radar (KLSX), 133 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1582 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 040648
FFWSGF
MOC125-161-169-041300-
/O.NEW.KSGF.FF.W.0077.080604T0646Z-080604T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
146 AM CDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MARIES COUNTY IN CENTRAL MISSOURI...
NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 800 AM CDT.
* AT 140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. ONE TO TWO INCHES OF RAIN HAVE FALLEN AND ADDITIONAL
AMOUNTS OF ONE TO TWO INCHES ARE LIKELY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR ON SMALL STREAMS AND LOW WATER CROSSINGS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3817 9164 3816 9153 3779 9153 3778 9241
3801 9241 3802 9240 3802 9219 3816 9219
3817 9220 3829 9219 3829 9165
$$
FOSTER2 follow-up statements
000
WGUS73 KSGF 040803
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 AM CDT WED JUN 4 2008
MOC125-161-169-041300-
/O.CON.KSGF.FF.W.0077.000000T0000Z-080604T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI MO-PHELPS MO-MARIES MO-
300 AM CDT WED JUN 4 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
MARIES...NORTHERN PULASKI AND PHELPS COUNTIES...
AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
EXCESSIVE RAINFALL HAD ENDED ACROSS THE WARNED AREA. RADAR ESTIMATED
RAINFALL AMOUNTS OF ONE TO TWO INCHES FROM EARLIER STORMS.
RUNOFF FROM THIS EXCESSIVE RAINFALL MAY BE CAUSING FLASH FLOODING OF
LOW WATER CROSSINGS AND SMALL STREAMS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS.
LAT...LON 3817 9164 3816 9153 3779 9153 3778 9241
3801 9241 3802 9240 3802 9219 3816 9219
3817 9220 3829 9219 3829 9165
TIME...MOT...LOC 0800Z 180DEG 0KT 3808 9203
$$
FOSTER000
WGUS73 KSGF 040956
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 AM CDT WED JUN 4 2008
MOC125-161-169-041005-
/O.CAN.KSGF.FF.W.0077.000000T0000Z-080604T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI MO-PHELPS MO-MARIES MO-
455 AM CDT WED JUN 4 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MARIES...NORTHERN
PULASKI AND PHELPS COUNTIES...
THIS WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING UNTIL 1100
AM...DUE TO ONGOING FLOODING.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3817 9164 3816 9153 3779 9153 3778 9241
3801 9241 3802 9240 3802 9219 3816 9219
3817 9220 3829 9219 3829 9165
TIME...MOT...LOC 0955Z 180DEG 0KT 3808 9203
$$
HATCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 1:34 AM CDT, 12 minutes earlier.
Area forecast discussion, Jun 4, 1:34 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 134 AM CDT WED JUN 4 2008 .DISCUSSION... INTENSE LINE OF CONVECTION THAT HAS PRODUCED WINDS IN EXCESS OF 70 MPH WAS BEGINNING TO DIMINISH ACROSS FAR SOUTHERN MISSOURI ALTHOUGH STRONG WINDS ASSOCIATED WITH OUTFLOW CONTINUED. THIS ACTIVITY SEEMS TO BE DIMINISHING AS IT RUNS UNDERNEATH A WARM LAYER ALOFT AND CONVECTIVE INHIBITION INCREASES. THE CONVECTIVE OUTFLOW WILL CONTINUE EAST INTO SOUTH CENTRAL MISSOURI WITH 40 TO 50 MPH WINDS. FARTHER NORTH ON THE PERIPHERY OF THE THERMAL RIDGE SEVERE CONVECTION CONTINUED ACROSS CENTRAL MISSOURI. LOW LEVEL SHEAR HAS CONTINUED TO INCREASE WITH 0-1KM HELICITIES NEAR 400 M2/S2 AND 0-1KM SHEAR NEAR 40 KTS IN RESPONSE TO INCREASE IN THE LOW LEVEL JET. HOWEVER SURFACE BASED CONVECTIVE INHIBITION WAS INCREASING. OVERALL TORNADIC THREAT APPEARS TO BE DECREASING BUT POTENTIAL OF DAMAGING WINDS WILL PERSIST INTO MARIES...PHELPS...AND PERHAPS DENT COUNTIES. && .AVIATION... THUNDERSTORMS HAD DIMINISHED OVER THE JOPLIN AND SPRINGFIELD TERMINAL AREAS. HOWEVER SCATTERED STORMS MAY CONTINUE TO AFFECT THE REGION THROUGH THE EARLY MORNING HOURS. WINDS MAY INCREASE DURING THE EARLY MORNING IN RESPONSE TO STRONG PRESSURE CHANGES IN THE WAKE OF THE STORMS. VFR CONDITIONS ARE EXPECTED DURING THE DAY WEDNESDAY ALONG WITH GUSTY SOUTH WINDS. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 3, 9:43 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 943 PM CDT TUE JUN 3 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050245- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 943 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING... HAIL TO THE SIZE OF HALF DOLLARS... WIND GUSTS TO 80 MPH... ISOLATED TORNADOES... AND HEAVY RAINFALL. AREAS AFFECTED AND TIMING: THUNDERSTORMS MOVING OUT OF KANSAS WILL IMPACT AREAS WEST HIGHWAY 65...WHILE OTHER THUNDERSTORMS WILL AFFECT THE LAKE OF THE OZARKS REGION THROUGH 2 AM. THESE THUNDERSTORMS WILL AFFECT THE REST OF CENTRAL AND SOUTHWEST MISSOURI AFTER 2 AM. DISCUSSION: THUNDERSTORMS OVER SOUTH CENTRAL KANSAS WILL CONTINUE TO PUSH EAST IN TO PORTIONS OF SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THROUGH THE EARLY MORNING HOURS. THIS LINE OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS UP TO 80 MPH...AND HAIL TO THE SIZE OF HALF DOLLARS. THERE WILL ALSO BE A THREAT FOR AN ISOLATED TORNADO ALONG THIS LINE OF STORMS AS LOW LEVEL WIND SHEAR BEGINS TO INCREASE LATE THIS EVENING. ADDITIONAL THUNDERSTORMS HAVE DEVELOPED ALONG A STATIONARY FRONT NEAR INTERSTATE 70 THIS EVENING. THIS ACTIVITY MAY AFFECT THE TRUMAN LAKE...AND LAKE OF THE OZARKS REGION LATE THIS EVENING AND INTO THE EARLY MORNING HOURS. THE MAIN THREATS WITH THESE THUNDERSTORMS ARE WIND GUSTS TO 60 MPH...AND HAIL TO THE SIZE OF HALF DOLLARS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIND GUSTS IN EXCESS OF 30 MPH ARE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA WEDNESDAY AND THURSDAY. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THURSDAY NIGHT INTO FRIDAY AS ANOTHER STORM SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BARJENBRUCH
In the hours before
Local storm report, Jun 4, 12:50 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG HERMITAGE 37.94N 93.32W
06/04/2008 HICKORY MO LAW ENFORCEMENT
TWO POWER POLES LEANING AT A 45 DEGREE ANGLE NEAR HIGWAY
54 IN HERMITAGE.
&&
GAGANLocal storm report, Jun 4, 12:54 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM TSTM WND DMG GERSTER 37.95N 93.58W
06/04/2008 ST. CLAIR MO LAW ENFORCEMENT
TREES DOWNED ALONG T HIGHWAY
&&
ANGLELocal storm report, Jun 4, 12:55 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG 1 NW LAURIE 38.21N 92.84W
06/04/2008 MORGAN MO LAW ENFORCEMENT
TREES DOWN ALONG RA HIGHWAY.
&&
GAEDELocal storm report, Jun 4, 1:26 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM HIGH SUST WINDS FORT SCOTT 37.84N 94.71W
06/04/2008 M40 MPH BOURBON KS LAW ENFORCEMENT
FORT SCOTT AWOS MEASURED SUSTAINED WINDS BETWEEN 30 AND
40 MPH BETWEEN 1112 PM AND 1242 AM. WIND GUSTS PEAKED AS
HIGH AS 55 MPH. THIS WAS ASSOCIATED WITH A QUICK
DEVELOPING WAKE LOW THAT DEVELOPED BEHIND A STRONG SQUALL
LINE OF THUNDERSTORMS...WHICH MOVED TO THE NORTHEAST WITH
TIME. A FEW TREES AND POWER LINES WERE DOWNED IN FORT
SCOTT...AS WELL AS SEVERAL OTHER PORTIONS OF BOURBON
COUNTY. MINOR ROOFING DAMAGE WAS REPORTED AT THE ST.
MARYS HIGH SCHOOL IN FORT SCOTT.
&&
GAGANLocal storm report, Jun 4, 1:28 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM TSTM WND GST 2 W MCCUNE 37.35N 95.05W
06/03/2008 M70.00 MPH CRAWFORD KS EMERGENCY MNGR
1102 PM FUNNEL CLOUD 6 W COLUMBUS 37.17N 94.95W
06/03/2008 CHEROKEE KS EMERGENCY MNGR
FUNNEL CLOUDS SPOTTED 6 W AND 3 N OF COLUMBUS
1103 PM TSTM WND GST WEST MINERAL 37.28N 94.92W
06/03/2008 M60.00 MPH CHEROKEE KS EMERGENCY MNGR
1110 PM TSTM WND DMG FRONTENAC 37.46N 94.69W
06/03/2008 CRAWFORD KS TRAINED SPOTTER
LARGE TREE DOWN ACRROS CHEROKEE STREET...POWER LINES ALSO
DOWN IN THIS AREA.
1110 PM TSTM WND DMG BRONAUGH 37.69N 94.47W
06/03/2008 VERNON MO LAW ENFORCEMENT
TREE DAMAGE REPORTED
1110 PM TSTM WND GST 5 W GOLDEN CITY 37.39N 94.18W
06/03/2008 M75.00 MPH BARTON MO FIRE DEPT/RESCUE
75 MPH WIND MEASURED
1110 PM TSTM WND DMG 6 N GIRARD 37.60N 94.84W
06/03/2008 CRAWFORD KS LAW ENFORCEMENT
BARN DESTROYED ALONG WITH TREE DAMAGE
1112 PM TSTM WND GST 7 N HIATTVILLE 37.82N 94.87W
06/03/2008 E70.00 MPH BOURBON KS PUBLIC
1115 PM TSTM WND DMG FORT SCOTT 37.84N 94.71W
06/03/2008 BOURBON KS AMATEUR RADIO
ROOF DAMAGE AT ST. MARYS CATHOLIC SCHOOL.
1115 PM TSTM WND DMG FRONTENAC 37.46N 94.69W
06/03/2008 CRAWFORD KS AMATEUR RADIO
POWER OUT IN CITY...LARGE TREE DOWN ACROSS CHEROKEE
STREET.
1115 PM TSTM WND DMG FRONTENAC 37.46N 94.69W
06/03/2008 CRAWFORD KS FIRE DEPT/RESCUE
NUMEROUS TREES DOWN
1116 PM TSTM WND GST 5 S PITTSBURG 37.34N 94.70W
06/03/2008 E60.00 MPH CRAWFORD KS TRAINED SPOTTER
ESTIMATED ON HIGHWAY 400 FIVE MILES SOUTH OF PITTSBURG.
1120 PM TSTM WND DMG 6 SW COLUMBUS 37.11N 94.92W
06/03/2008 CHEROKEE KS EMERGENCY MNGR
TREE WITH A TRUNK 8 INCHES IN DIAMETER DOWNED
1120 PM TSTM WND DMG PITTSBURG 37.41N 94.70W
06/03/2008 CRAWFORD KS TRAINED SPOTTER
POWER LINE AND TREE LIMBS DOWNED
1120 PM TSTM WND DMG MINDENMINES 37.47N 94.59W
06/03/2008 BARTON MO EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ACROSS WESTERN BARTON
COUNTY. A COUPLE OF HOUSE HAVE SIDING DAMAGE DUE TO THE
STRONG WINDS.
1123 PM FUNNEL CLOUD 9 W COLUMBUS 37.17N 95.01W
06/03/2008 CHEROKEE KS EMERGENCY MNGR
FUNNEL CLOUD SPOTTED TO THE SOUTHWEST LOOKING FROM THE
INTERSECTION OF SW 90TH STREET AND BLACKJACK.
1130 PM TSTM WND DMG JOPLIN 37.08N 94.51W
06/03/2008 JASPER MO EMERGENCY MNGR
A FEW POWER LINES DOWN IN JOPLIN.
1134 PM TSTM WND DMG NEVADA 37.84N 94.35W
06/03/2008 VERNON MO LAW ENFORCEMENT
A FEW TREES...TREE LIMBS AND POWER LINES DOWN IN NEVADA.
1144 PM TSTM WND DMG EL DORADO SPRINGS 37.88N 94.02W
06/03/2008 CEDAR MO LAW ENFORCEMENT
SEVERAL TREES DOWN
1146 PM TSTM WND GST 1 S CARTHAGE 37.16N 94.31W
06/03/2008 E70.00 MPH JASPER MO AMATEUR RADIO
NEAR HIGHWAYS 71 AND HH
1150 PM TSTM WND GST CARTHAGE 37.18N 94.31W
06/03/2008 E60.00 MPH JASPER MO AMATEUR RADIO
1154 PM TSTM WND GST 1 N CEDAR SPRINGS 37.89N 93.89W
06/03/2008 E60.00 MPH CEDAR MO PUBLIC
HIGH WINDS LASTED FOR A LITTLE LESS THAN A MINUTE.
SEVERAL TREE TOPS HAVE BEEN FELLED.
1204 AM TSTM WND DMG NEVADA 37.84N 94.35W
06/04/2008 VERNON MO EMERGENCY MNGR
WIDESPREAD REPORTS TREES DOWN AND POWER OUTHAGES
THROUGHOUT VERNON COUNTY. ALSO TRACTOR TRAILERS BLOWN OFF
ROAD AND BILLBOARDS DOWN.
1204 AM TSTM WND DMG CARTHAGE 37.18N 94.31W
06/04/2008 JASPER MO AMATEUR RADIO
3 INCH LIMBS DOWN NEAR RIVER AND AIRPORT ROADS
1208 AM TSTM WND DMG LAMAR 37.49N 94.28W
06/04/2008 BARTON MO EMERGENCY MNGR
NUMEROUS REPORTS OF POWER LINES DOWN AND TREE DAMAGE
ACROSS THE COUNTY
1210 AM TSTM WND DMG NEVADA 37.84N 94.35W
06/04/2008 VERNON MO LAW ENFORCEMENT
NUMEROUS REPORTS OF POWER LINES DOWN AND TREE DAMAGE
ACROSS THE COUNTY
1213 AM TSTM WND DMG GERSTER 37.95N 93.58W
06/04/2008 ST. CLAIR MO LAW ENFORCEMENT
TREES DOWNED ALONG T HIGHWAY
1215 AM TSTM WND DMG WHEATLAND 37.95N 93.40W
06/04/2008 HICKORY MO LAW ENFORCEMENT
TREE DOWN IN WHEATLAND
1220 AM TSTM WND DMG HERMITAGE 37.94N 93.32W
06/04/2008 HICKORY MO LAW ENFORCEMENT
TWO POWER POLES LEANING AT A 45 DEGREE ANGLE NEAR HIGWAY
54 IN HERMITAGE.
1235 AM TSTM WND DMG 1 NW LAURIE 38.21N 92.84W
06/04/2008 MORGAN MO LAW ENFORCEMENT
TREES DOWN ALONG RA HIGHWAY.
1235 AM TSTM WND GST ASH GROVE 37.32N 93.58W
06/04/2008 E40.00 MPH GREENE MO CO-OP OBSERVER
ALONG WITH HEAVY RAINFALL.
1240 AM TSTM WND DMG ROACH 37.99N 92.84W
06/04/2008 CAMDEN MO EMERGENCY MNGR
LARGE TREES DOWNED AT AA HIGHWAY AND BIG ISLAND ROAD
1244 AM TSTM WND DMG WILLARD 37.31N 93.43W
06/04/2008 GREENE MO BROADCAST MEDIA
LIMBS DOWN IN THE WILLARD AREA.
&&
GAEDESpecial weather statement, Jun 4, 1:41 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 141 AM CDT WED JUN 4 2008 MOZ070-071-081-082-092-040745- WRIGHT MO-TEXAS MO-LACLEDE MO-PULASKI MO-PHELPS MO- 141 AM CDT WED JUN 4 2008 ...SIGNIFICANT WEATHER ALERT FOR EASTERN LACLEDE...SOUTHERN PULASKI...SOUTHWESTERN PHELPS...TEXAS AND WRIGHT COUNTIES UNTIL 245 AM CDT... AT 136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF WAYNESVILLE TO 5 MILES NORTH OF HARTVILLE TO 7 MILES SOUTH OF SEYMOUR...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF WAYNESVILLE TO 19 MILES NORTHWEST OF MOUNTAIN GROVE TO 9 MILES NORTHWEST OF AVA...MOVING EAST AT 48 MPH. THESE STORMS WILL BE NEAR... FORT LEONARD WOOD BY 150 AM CDT. NORWOOD BY 155 AM CDT. MOUNTAIN GROVE BY 205 AM CDT. CABOOL...LICKING AND HOUSTON BY 215 AM CDT. RAYMONDVILLE BY 220 AM CDT. THE TOWNS OF PLATO...GRAFF...DEVILS ELBOW...ROBY...DAWSON... SUCCESS...HUGGINS...BENDAVIS...HAZELTON AND BEULAH ARE IN THE PATH OF THESE STORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 141 AND 182. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BARJENBRUCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:52 PM CDT | River Flood Warning | SGF | Vernon | 16 days |
| Jun 3, 10:43 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Jun 3, 11:02 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton, Vernon | 58 min |
| Jun 3, 11:14 PM CDT | Tornado Warning | SGF | Barton, Jasper, Vernon | 46 min |
| Jun 3, 11:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 62 min |
| Jun 3, 11:31 PM CDT | Tornado Warning | SGF | Benton | 44 min |
| Jun 3, 11:35 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 1 more | 40 min |
| Jun 3, 11:40 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 35 min |
| Jun 3, 11:50 PM CDT | Tornado Warning | SGF | Camden, Morgan | 40 min |
| Jun 3, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 46 min |
| Jun 4, 12:02 AM CDT | Tornado Warning | SGF | Cedar, Christian, Dade, Dallas, Greene, Hickory and 2 more | 58 min |
| Jun 4, 12:13 AM CDT | Tornado Warning | SGF | Camden, Miller | 47 min |
| Jun 4, 12:22 AM CDT | Tornado Warning | SGF | Benton, Camden, Hickory, Miller | 38 min |
| Jun 4, 12:38 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Webster, Wright | 67 min |
| Jun 4, 12:47 AM CDT | Severe Thunderstorm Warning | SGF | Morgan | 38 min |
| Jun 4, 12:54 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Miller | 4 hr |
| Jun 4, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Lawrence, Polk | 25 min |
| Jun 4, 12:57 AM CDT | Tornado Warning | SGF | Camden, Miller, Pulaski | 48 min |
| Jun 4, 1:12 AM CDT | Tornado Warning | SGF | Maries, Phelps, Pulaski | 48 min |
| Jun 4, 1:16 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 29 min |
| Jun 4, 1:59 AM CDT | Tornado Warning | SGF | Dent, Phelps | 46 min |
| Jun 4, 2:44 AM CDT | Tornado Warning | SGF | Dent, Phelps | 15 min |
| Jun 4, 4:45 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Maries, Miller, Morgan, Phelps and 1 more | 5 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.